Bruising after first microdermabrasion.Why did this cause bruising and how long does it last? How can I make it go away? (photo)

Doctor Answers 3

Bruising after Micro dermabrasion

Hi
I am sorry to see this has occurred after your Microdermabrasion treatment. This is not a common side effect and is quite unusual. Several factors could make you more prone to bruising for example medication etc however this should have been covered within your initial consultation. I would advise having a follow up appointment with the physician who performed the treatment. 

Hope this helps


Birmingham Plastic Surgeon
4.8 out of 5 stars 63 reviews

Bruising is not a common side effect of a simple #microdermabrasion treatment.

Hi Eagle23,

This is definitely not a common side effect of the microdermabrasion procedure. Highly unusual, in my experience. I would advise that your follow-up with the technician or aesthetician who performed your treatment.

Best of luck

Bruising after Microdermabrasion

Bruising after microdermabrasion is unusual in my experience.  However, bruising commonly happens more easily to people after a minor injury, like a procedure or bump, if they have sun damage, thin skin from aging, or are taking blood thinners.  Items that thin the blood are aspirin, ibuprofen, motrin, any NSAID such as celebrex, alleve, also Vitamin E, fish oil, and even alcoholic beverages.

Remedies to help bruises heal faster are arnica, bromelaine, and sometimes Vitamin K.  Arnica cream and gel preparations are inexpensive and easy to find over the counter without a prescription.  Bromelaine is a natural ingredient in pineapple. 

Marla M. Klein, MD
Lake Oswego Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.